905.866 medical & health answers

Sun exposure answers (2982)

Page 1 from 100 Next >
Q: 

Do I need to be concerned with sun exposure while on lamictal?

A: 28 Jul 2011 Lamictal may affect you differently. I''m on 200mg 2x/day and it doesn''t affect me when I''m in the sun. Of course, doctors will tell you to avoid sun exposure with almost any med. But it sounds like you may have some heat exhaustion also. Votes:+0CommentVote upReportSearch for questionsStill looking for answers? Try searching for what you seek or ask your own question. Search:Similar questionsHow long is prolonged exposure to the sun considered?1 answer • 19 Sep 2009 • Sympton: photosensitivity - initial exposure to sun each year causes whelps on arms (itchy &...


Q: 

Do people really die from not getting enough sun exposure?

A: Bob Barker I think you got that wrong. People get cancer and die because they get too much sun exposure thats not really true. but the sun does help your body produce victiman D and u need that... a little bit of sun wont hurt about 10 mins a day.. Rickets is a lack of vitamen D and occurs in people not getting any sunlight. It is not a fatal disease. yes Yeah you need sun. I''m actually allergic to the sun, and when I go out into it I get hives. So I usually wear a sweatshirt or whatever, and don''t stay in the sun for long. My doctor told me that to be healthy I need to go into the

Q: 

Can you get skin cancer from 1 day of rele bad sun exposure?!?!?

A: you should see a doctor. unfortunately the fairer your skin is the more prone you are to sun damage. i am naturally light brown skinned and i always avoid exposure to sun as much as possible. From what I''ve heard, skin cancer begins to show up after years and years of sun exposure - not right away. I have heard that it adds up over the years. I wouldnt think you could! I do believe it can, but it''s not something that''s going to happen right now. When my daughter was about 10, she got badly sunburnt when we were on holidays in Costa Rica. I had put sunscreen on her, but didn''t do her ears. She ended up blistering...


Q: 

What does a lot of sun exposure do to the color of your eyes?

A: oh brother...........NOTHING! the only things that willl change the colors of your eyes are...meds and contacts...the sun doesn''t change the color of your eyes, but it can damage them so you can''t see... The answer is "'''''''''''' LIGHTER !!! THANK YOU THANK YOU !! I KNOW I AM GREAT AND ALL KNOWING !!! To be honest I dunno ! Ask the sun !!! For example:: "Hey bright star way over there 2 planets away !! Are my eyes getting brighter or darker from your UV RAYS ... What you don''t care ... F#$@#$ piece of ..Ohh hi !!! Sorry I was just relating to the sun !!! HAVE A GOOD DAY ! I''m less observant.. but i wont go for try.. but if you wanted to try.. then try it in the early sun...


Q: 

Am I more likely to get cancer from sun exposure or from sunblock?

A: We hear more about skin cancer due to sun exposure more than we hear about sunblock being the reason one gets cancer. I personally would be worried about the sun more than the sunblock. Look at what the sun does to other things. Fading material, damaging cars and a lot more. As long as you use something with UVA and UVB protection you should be protected. I am fair skin and use a lotion with both UVA and UVB protection daily. Fair skin tends to burn too, so I would protect your skin as much as you can. Babygall is right. I addressed the “controversy” about sunblock in a previous thread a while ago. The...


Q: 

Is there a reaction to sun exposure with clindamycin?

A: sun (photo) sensitivity is not a common or specific side effect associated with clindamycin (Cleocin). However a serious side effect associated with this antibiotic is red, swollen, blistered, or peeling skin, which is not necessarily a reaction from sun exposure. If you experience a serious skin-related side effect while taking Clindamycin, it is recommended that you contact your doctor or seek medical attention right away. You can also find helpful information on clindamycin and Cleocin at http://www.everydayhealth.com/drugs/clindamycin and http://www.drugs.com/cdi/cleocin.html. Leslie Ako-Mbo, PharmD...


Q: 

  i have like hives on my fore arms im thinking is due to sun exposure since iwork outside. they are merely spots buttheir lighter than the rest of my skin ihave about six on each arm. wha could it be? how can i treat it?

A: Hi, Hive like skin eruptions due to sun-exposure is called photodermatitis which is abnormal allergic reactionto UV radiations and heat. You may apply aloe vera, sun-block lotion and topical corticosteroids availableover the counter for its treatment. If symptoms do not subside consult a dermatologist. Hope this helps....


Q: 

Lyme & sun exposure

A: Hi, Kim... The Lyme rash is not always the typical bull"s-eye rash--that"s really a myth, unfortunately, beleived by many physicians. It can take on many forms.  If your son reacted to the doxy, the pediatrician should have switched to a different antibiotic. Also, sunblock does not protect one from sun-sensitivity from antibiotics. I had asked my LLMD that question because I was on antibiotics for 37 months.  It"s being in the sun PERIOD. Your brother-in-law is probably taking a page out of the Marshall Protocol. The jist of this is that being in the sun causes the body to manufacture vitamin D which, in turn, causes some type of inflammation. People on the MP stay...
Q: 

What are the effects of sun exposure to someone taking Pure White?

A: No some sun exposure will not be harmful really but it will slow the process of your skin lightening. sun exposure must be limited when using skin lightening products. If you are going to the beach make sure you wear sunscreen with SPF 70 that blocks both UVB and UVA rays. Apply regularly and re-apply after toweling. Here is a site i found that was helpful to me sunscreen Facts and Myths hope that helps...


Q: 

Meds and sun exposure

A: The toprol makes you more sensitive to sunlight than you normally would be, so there''s a good chance that the hives are a result of your lying in the sun. Try to avoid too much sun, especially between 10AM and 3PM....


 
Contact us   |   Disclaimer & Privacy Policy   |